# SDR SWAA074633

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 65,401 hours, 54,638 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65448114
- Part serial: 4276
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT WING NR 4 GROUND SPOILER OUTBOARD ACTUATOR FITTING BROKEN.  REMOVED AND REPLACED ACTUATOR PER MM.
